# SDR QXEA2016022900152

- Difficulty date: February 21, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD INBD SEAT TRACK RAIL NR 11 FS X10.50-FS X102.50, RBL Y10 CORRODED BEYOND LIMITS AND REQUIRES REPLACEMENT.  RT FWD INBD SEAT TRACK RAIL NR 11 AT FS X 10.50-FS X102.50 RBL Y10 REMOVED IAW SRM 51-40-15, HI-LITES, 51-41-00, BOLTS AND 51-42-05, SOLID RIVETS.  NEW SEAT TRACK DRILLED, PN 85328210-115 USING TEMPLATE IAW SRM 51-40-07.  RT INBD FWD SEAT TRACK RAIL NR 11 AT FS X10.50-FS Z102.5, RBL Y10 INSTALLED IAW DWG 85328201 AND SRM 51-40-15, LOCK FASTENER, 51-41-00, BOLTS AND 51-42-05, SOLID RIVETS.
